CaltechAUTHORS
  A Caltech Library Service

Ideal matrices. III.

Taussky, Olga (1985) Ideal matrices. III. Pacific Journal of Mathematics, 118 (2). pp. 599-601. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:TAUpjm85

[img]
Preview
PDF - Published Version
See Usage Policy.

227Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:TAUpjm85

Abstract

In this paper ideal matrices with respect to ideals in the maximal order of an algebraic number field are connected with the different of the field and with group matrices in the case of normal fields whose maximal order has a normal basis.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://projecteuclid.org/euclid.pjm/1102706464PatentArticle
Additional Information:© 1985 Pacific Journal of Mathematics. Received June 20, 1984. Dedicated to the memory of Ernst G. Straus.
Issue or Number:2
Record Number:CaltechAUTHORS:TAUpjm85
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:TAUpjm85
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:836
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 Oct 2005
Last Modified:14 Oct 2020 22:25

Repository Staff Only: item control page